General boundary problems for parabolic equations in a closed region
Doklady Akademii Nauk, Tome 163 (1965) no. 2, pp. 285-288
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_2_a2,
author = {V. A. Kondrat'ev},
title = {General boundary problems for parabolic equations in a closed region},
journal = {Doklady Akademii Nauk},
pages = {285--288},
year = {1965},
volume = {163},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_2_a2/}
}
V. A. Kondrat'ev. General boundary problems for parabolic equations in a closed region. Doklady Akademii Nauk, Tome 163 (1965) no. 2, pp. 285-288. http://geodesic.mathdoc.fr/item/DAN_1965_163_2_a2/